# SDR DALA2023053004334

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 35,194 hours, 4,445 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 REQUESTED CLIMB TO FL330 FROM 270, CLIMBING OUT OF FL31.6 RECEIVED CAB PR SAFETY VALVE OPEN ECAM MSG. STOPPED OUR CLIMB AND DECENDED TO FL310 DELTA P WAS 8.7 AT FL31 REMAINED AT 8.4. CORRECTIVE ACTION: T/S. CLASS 2 AND 3 BOTH PRESENT. NO FURTHER MAINT REQ. TEST OK. (4659584)
